Inventiones mathematicae

, Volume 109, Issue 1, pp 47–54 | Cite as

The Hartogs-type extension theorem for meromorphic maps into compact Kähler manifolds

  • S. M. Ivashkovich


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [D-G] Docquier, F., Grauert, H.: Levisches Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten. Math. Ann.140, 94–123 (1960)Google Scholar
  2. [Gr] Griffiths, P.: Two theorems on extensions of holomorphic mappings. Invent. math.14, 27–62 (1971)Google Scholar
  3. [Gm] Gromov, M.: Pseudo-holomorphic curves in symplectic manifolds. Invent. math.82, 307–347 (1985)Google Scholar
  4. [C-H] Carlson, J., Harvey, R.: A remark on the universal cover of a Moishezon space. Duke Math. J.43, 497–500 (1976)Google Scholar
  5. [H] Hirschowitz, A.: Les deux types de méromorphie different. Journ. reine und angew. Math.313, 157–160 (1980)Google Scholar
  6. [Iv] Ivashkovich, S.: The Hartogs phenomenon for holomorphically convex Kähler manifolds. Math. USSR Izvestiya29, No. 1, 225–232 (1987)Google Scholar
  7. [M-W] Mok N., Wong, B.: Characterization of bounded domains covering Zariski dense subsets of compact complex spaces. Amer. J. Math.105, 1481–1487 (1983)Google Scholar
  8. [R] Remmert, R.: Holomorphe und meromorphé Abbildungen komplexer Räume. Math. Ann.133, 328–370 (1957)Google Scholar
  9. [Rh] de Rham, G.: Variétés differentiables. Hermann, Paris, 1960Google Scholar
  10. [S-U] Sacks, J., Uhlenbeck, K.: The existence of minimal 2-spheres. Annals of Math.113, 1–24 (1981)Google Scholar
  11. [Sh] Shiffman, B.: Extensions of holomorphic maps into Hermitian manifolds. Math. Ann.194, 249–258 (1971)Google Scholar
  12. [Sb] Sibony, N.: Quelques problems de prolongement de courants en analyse complexe. Duke Math. J.52, 157–197 (1985)Google Scholar
  13. [Si1] Siu, Y.-T.: Extension of meromorphic maps into Kähler manifolds. Annals of Math.102, 421–462 (1975)Google Scholar
  14. [Si2] Siu, Y.-T.: Every Stein subvariety admits a Stein neighbourhood. Invent. Math.38, 89–100 (1976)Google Scholar
  15. [Sz] Stolzenberg, G.: Volumes, Limits, and Extension of Analytic Varieties, Lecture Notes in Math.19 (1966)Google Scholar
  16. [St] Stoll, W.: Über meromorphe Modifikation, II. Math. Z.61, 467–488 (1955)Google Scholar
  17. [Sg] Siegel, C.: Analytic functions of several complex variables. Institute for Advanced study, Princeton, 1949Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • S. M. Ivashkovich
    • 1
  1. 1.Steklov InstitutMoscowUSSR

Personalised recommendations